# SDR A6WA2018080645964

- Difficulty date: July 30, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 34,669 hours, 33,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R53220331
- Condition: Damaged
- Location: Seal Striker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SEAL STRIKER REPAIR STRAP DAMAGED.     REPLACED PAX DOOR FWD SEAL STRIKER REPAIR STRAP IAW SUPP 17-009.
